Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Norman, OK

April 23, 2022Garvin County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2022, 10:38 PM CDT for Garvin County, McClain County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2022, 10:38 PM CDT (03:38 UTC)
Expired
Apr 23, 2022, 11:30 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garvin County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 11:12 PM CDTTSTM WND DMG2 Wsw Pauls Valley, OKMINOR DAMAGE TO GARAGES, SHEDS, AND TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:24 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
1.3
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

693 
WUUS54 KOUN 240338
SVROUN
OKC049-087-240430-
/O.NEW.KOUN.SV.W.0113.220424T0338Z-220424T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1038 PM CDT Sat Apr 23 2022

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northern Garvin County in southern Oklahoma...
  South central McClain County in central Oklahoma...

* Until 1130 PM CDT.

* At 1037 PM CDT, a severe thunderstorm was located 6 miles southeast
  of Lindsay, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pauls Valley, Lindsay, Maysville, Paoli, Antioch, Whitebead and
  Erin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 9755 3468 9763 3484 9764 3492 9715
      3484 9708 3473 9706
TIME...MOT...LOC 0337Z 255DEG 28KT 3476 9756 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale
1 follow-up statement
830 
WWUS54 KOUN 240359
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1059 PM CDT Sat Apr 23 2022

OKC049-087-240430-
/O.CON.KOUN.SV.W.0113.000000T0000Z-220424T0430Z/
Garvin OK-McClain OK-
1059 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN GARVIN AND SOUTH CENTRAL MCCLAIN COUNTIES...

At 1059 PM CDT, a severe thunderstorm was located near Maysville,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pauls Valley, Maysville, Paoli, Antioch and Whitebead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3469 9745 3487 9747 3492 9715 3484 9708
      3473 9706
TIME...MOT...LOC 0359Z 255DEG 28KT 3480 9736 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 5:58 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 23, 5:58 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Sat Apr 23 2022

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 306 PM CDT Sat Apr 23 2022

* Severe Storms Possible Late This Afternoon/Evening

* Flooding Possible Sunday

Discussion: A dryline continues to work its way east this afternoon.
At 2:30 pm the line was from near Cherokee and Watonga, to near
Clinton and Hobart, to near Altus OK and Goodlett TX. The dryline is
expected to eventually stall later this afternoon. East of the
dryline, moisture continues to increase with dewpoints ranging from
the upper 50s to the mid 60s. There is still a bit of a cap but at
least some storms are expected to develop along the dryline late
this afternoon/evening. Instability and shear are expected to be
sufficient for severe storms to be possible with large hail and
strong winds. There is also a low potential for tornado. Some CAMs
show that a second round of storms could initiate late this
evening/overnight along the retreating dryline. Meanwhile, a cold
front will also begin to move into NW parts of the fa later this
evening and move across portions of the fa overnight. Showers and
storms will also be possible along it starting in parts of north
central/central OK. In addition to the severe storms, locally heavy
rain/flooding could also be possible in some locations tonight.

The cold front is expected to slowly sag southward into portions of
southern OK/north TX Sunday. Showers and storms will remain possible
across the southeastern half of the fa Sunday. Some strong to severe
storms could be possible across portions of southern OK/north TX
Sunday but heavy rain/flooding will also be a concern. Rainfall
amounts of 2 to 4 inches will be possible across mainly portions of
south central and southeast OK. A Flood Watch is in effect for
Sunday and Sunday night.

Behind the dryline, fire weather will continue to be a concern the
rest of this afternoon into early evening due to the low RH, gusty
winds, and dry vegetation. The Red Flag Warning continues through 9
pm for parts of western OK and western north TX.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 306 PM CDT Sat Apr 23 2022

As mentioned in the short term section, showers and thunderstorms
will continue across portions of the fa Sunday night with heavy
rain/flooding remaining a concern. Showers/storms could linger
across far southern portions of the fa into Monday.

Models show upper ridging briefly affecting the region towards the
middle of next week with southerly winds returning Wednesday. Models
then show a mid/upper level shortwave/disturbance moving across the
Plains Wednesday night/Thursday which will bring another chance for
showers/storms to parts of the fa. Models then increasingly differ
towards the end of next week/weekend but show another storm system
could affect the region with a chance of showers/storms.

Fire weather will also continue to be a concern for parts of the
area next week with several days of elevated to near critical
conditions currently in the forecast.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CDT Sat Apr 23 2022

Thunderstorms are expected from southwestern through central
Oklahoma this evening and again periodically through the daytime
Sunday. Gusty south to southwest wind will exist ahead of a cold
front which will move into northwestern Oklahoma around midnight. The
front will be passing southeast of the OKC area around sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  66  49  67 /  60  50  40   0
Hobart OK         51  73  46  70 /  20  20  20   0
Wichita Falls TX  61  72  50  68 /  50  80  70  10
Gage OK           46  73  41  67 /   0   0   0   0
Ponca City OK     51  72  45  67 /  50  10  10   0
Durant OK         64  76  54  69 /  40  80 100  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 PM CDT this evening for OKZ004>029-033>039-
     044-045.

     Red Flag Warning until 9 PM CDT this evening for OKZ004>006-
     009>011-014>016-021-022-033>036.

     Flood Watch from Sunday morning through Monday morning for
     OKZ031-032-040>043-046>048-050>052.

TX...Wind Advisory until 7 PM CDT this evening for TXZ083>090.

     Red Flag Warning until 9 PM CDT this evening for TXZ083-084-087.

&&

SHORT TERM...25
LONG TERM....25
AVIATION...09
Hazardous weather outlook, Apr 23, 8:50 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
850 PM CDT Sat Apr 23 2022

OKZ004>048-050>052-TXZ083>090-241000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
850 PM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...

Severe thunderstorms with strong winds and hail up to golf ball size
are expected to continue into the early morning. The tornado risk is
low. Localized flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
A few strong to marginally severe storms are possible Sunday
across parts of southern Oklahoma and western north Texas.

.Heavy Rainfall...
A stalled front will be focus for heavy rainfall across parts of
south central and southeast Oklahoma Sunday and Sunday night.
Rainfall amounts of 2 to 4 inches of rain are possible. A Flood
Watch is in effect.

.Fire Weather...
Occasional elevated fire weather conditions may occur across
western Oklahoma Sunday through Thursday afternoons.

Get graphics and more details at weather.gov/norman...and
follow our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 23, 8:21 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             3 W FREDERICK           34.39N 99.07W
04/23/2022  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

BUNKER
Local storm report, Apr 23, 8:38 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     5 NE NORMAN             35.26N 97.37W
04/23/2022  M66 MPH          CLEVELAND          OK   NWS EMPLOYEE

&&

BUNKER
Local storm report, Apr 23, 8:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             1 SE FORT SILL          34.65N 98.39W
04/23/2022  E1.00 INCH       COMANCHE           OK   TRAINED SPOTTER

&&

BUNKER
Local storm report, Apr 23, 9:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     2 SW OKLAHOMA CITY      35.44N 97.53W
04/23/2022                   OKLAHOMA           OK   EMERGENCY MNGR

            3 DOWNED POWER POLES FROM NWSCHAT.

&&

BUNKER
Local storm report, Apr 23, 9:32 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 WSW FORT SILL         34.64N 98.46W
04/23/2022                   COMANCHE           OK   BROADCAST MEDIA

            VIA OUNCHAT GOOGLE BACKUP.

&&

BUNKER
Special weather statement, Apr 23, 9:44 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Norman OK
944 PM CDT Sat Apr 23 2022

OKZ026-030-240315-
Pottawatomie OK-Lincoln OK-
944 PM CDT Sat Apr 23 2022

...A strong thunderstorm will impact portions of southeastern Lincoln
and northeastern Pottawatomie Counties through 1015 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Prague, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prague, Johnson and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9672 3543 9672 3542 9674 3539 9686
      3555 9680 3561 9662 3544 9663
TIME...MOT...LOC 0243Z 252DEG 26KT 3545 9677

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:03 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma42 min
Apr 23, 7:07 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady38 min
Apr 23, 7:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
Apr 23, 7:26 PM CDTAreal Flood AdvisoryOUNPayne2 hr
Apr 23, 7:37 PM CDTTornado WarningOUNOklahoma38 min
Apr 23, 7:39 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma3 hr
Apr 23, 7:39 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain66 min
Apr 23, 7:43 PM CDTTornado WarningOUNPayne10 min
Apr 23, 7:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman40 min
Apr 23, 8:02 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, McClain43 min
Apr 23, 8:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie50 min
Apr 23, 8:15 PM CDTTornado WarningOUNLincoln, Oklahoma, Pottawatomie45 min
Apr 23, 8:22 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman38 min
Apr 23, 8:24 PM CDTAreal Flood AdvisoryOUNCleveland111 min
Apr 23, 8:24 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens51 min
Apr 23, 8:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie44 min
Apr 23, 8:31 PM CDTTornado WarningOUNComanche, Stephens29 min
Apr 23, 8:41 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
Apr 23, 8:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Pottawatomie, Seminole62 min
Apr 23, 8:55 PM CDTTornado WarningOUNComanche, Grady, Stephens26 min
Apr 23, 9:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman29 min
Apr 23, 9:07 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman23 min
Apr 23, 9:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman50 min
Apr 23, 9:12 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Apr 23, 9:18 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman27 min
Apr 23, 9:23 PM CDTSevere Thunderstorm WarningOUNComanche, Garvin, Grady, Stephens52 min
Apr 23, 9:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain51 min
Apr 23, 9:31 PM CDTAreal Flood AdvisoryOUNComanche3 hr
Apr 23, 9:43 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman47 min
Apr 23, 9:44 PM CDTSpecial Weather StatementOUNLincoln31 min
Apr 23, 9:51 PM CDTSevere Thunderstorm WarningOUNTillman24 min
Apr 23, 10:10 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie33 min
Apr 23, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman32 min
Apr 23, 10:14 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens31 min
Apr 23, 10:24 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman36 min
Apr 23, 10:27 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens33 min
Apr 23, 10:43 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens32 min
Apr 23, 10:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Stephens47 min
Apr 23, 11:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens48 min
Apr 23, 11:23 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie52 min
Apr 23, 11:37 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Apr 23, 11:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman46 min
Apr 23, 11:55 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa3 hr
Apr 23, 11:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens33 min
Apr 24, 12:51 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Apr 24, 12:55 AM CDTSpecial Weather StatementOUNMcClain35 min
Apr 24, 1:16 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens44 min
Apr 24, 1:49 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc41 min
Apr 24, 1:55 AM CDTAreal Flood AdvisoryOUNGarvin, McClain3 hr
Apr 24, 2:11 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Apr 24, 2:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 24, 9:30 AM CDTRiver Flood AdvisoryOUNAtoka18 hr
Apr 24, 1:19 PM CDTSpecial Weather StatementOUNLove41 min
Apr 24, 2:05 PM CDTSpecial Weather StatementOUNLove, Marshall25 min
Apr 24, 2:44 PM CDTSpecial Weather StatementOUNLove46 min
Apr 24, 2:53 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 24, 3:13 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Apr 24, 3:55 PM CDTSpecial Weather StatementOUNMarshall50 min
Apr 24, 4:02 PM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Murray, Pontotoc3 hr
Apr 24, 4:18 PM CDTSpecial Weather StatementOUNJohnston27 min
Apr 24, 4:44 PM CDTSpecial Weather StatementOUNBryan, Johnston46 min
Apr 24, 5:34 PM CDTSpecial Weather StatementOUNBryan26 min
Apr 24, 6:34 PM CDTSpecial Weather StatementOUNBryan26 min
Apr 24, 6:41 PM CDTSevere Thunderstorm WarningOUNBryan19 min
Apr 24, 6:50 PM CDTAreal Flood AdvisoryOUNBryan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.